# SDR 96ZZZX4107

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3202X
- Make and model: Bell 206B
- Aircraft serial: 3939
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Corroded
- Location: M/R
- Part time: 3,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1,200-HOUR INSPECTION, MAIN ROTOR BLADES WERE REJECTED DUE TO EXFOLIATION ON LEADING EDGE.  TSN:  3,200.  THESE BLADES HAVE A LIFE OF 5,000.0 HOURS.  ACFT TT:  13,200.0 HOURS.
